RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Filippov Aleksei Fedorovich

Statistics Math-Net.Ru
Total publications: 47
Scientific articles: 42

Number of views:
This page:2596
Abstract pages:27243
Full texts:13561
References:182
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person18925
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227913

Publications in Math-Net.Ru
2006
1. R. I. Alidema, A. F. Filippov, “Estimates for the Eigenvalues of Matrices”, Mat. Zametki, 79:2 (2006),  169–177  mathnet  mathscinet  zmath  elib; Math. Notes, 79:2 (2006), 157–164  isi  scopus
2005
2. A. F. Filippov, “Uniqueness of the solution of a system of differential equations unsolved for the derivatives”, Differ. Uravn., 41:1 (2005),  87–92  mathnet  mathscinet; Differ. Equ., 41:1 (2005), 90–95
2004
3. A. F. Philippov, N. D. Zolotarëva, “Estimates of local and global errors of the Störmer method for systems of equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004),  111–122  mathnet  zmath; Comput. Math. Math. Phys., 44:1 (2004), 100–111
2003
4. A. F. Filippov, “A Lyapunov-Type Function for Generalized Dynamical Systems Without Uniqueness”, Differ. Uravn., 39:6 (2003),  852–854  mathnet  mathscinet; Differ. Equ., 39:6 (2003), 901–903
2000
5. A. F. Filippov, “The infinitesimal order of perturbations preserving the instability of a singular point”, Differ. Uravn., 36:8 (2000),  1037–1044  mathnet  mathscinet; Differ. Equ., 36:8 (2000), 1146–1154
6. A. F. Filippov, “Stability and instability by the first approximation”, Differ. Uravn., 36:4 (2000),  475–485  mathnet  mathscinet; Differ. Equ., 36:4 (2000), 529–539
1996
7. A. F. Filippov, “Application of the axiomatic method for studying differential equations with singularities”, Differ. Uravn., 32:2 (1996),  205–215  mathnet  mathscinet; Differ. Equ., 32:2 (1996), 208–218
1993
8. A. F. Filippov, “Classification of compact invariant sets of dynamical systems”, Izv. RAN. Ser. Mat., 57:6 (1993),  130–140  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:3 (1994), 517–526  isi
1991
9. A. F. Filippov, “Using a computer to obtain strict bounds on solutions of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 31:7 (1991),  994–1005  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:7 (1991), 37–45  isi
1990
10. A. F. Filippov, “Perturbations of linear systems with quasiperiodic coefficients”, Differ. Uravn., 26:8 (1990),  1343–1348  mathnet  mathscinet  zmath; Differ. Equ., 26:8 (1990), 984–988
11. A. F. Filippov, “Properties of the solutions of a linear system with quasiperiodic coefficients”, Mat. Zametki, 47:2 (1990),  124–129  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 207–212  isi
1989
12. V. I. Arnol'd, M. I. Vishik, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, S. N. Kruzhkov, E. M. Landis, V. M. Millionshchikov, O. A. Oleinik, A. F. Filippov, M. A. Shubin, “Some unsolved problems in the theory of differential equations and mathematical physics”, Uspekhi Mat. Nauk, 44:4(268) (1989),  191–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:4 (1989), 157–171  isi
1988
13. A. F. Filippov, “Determination of characteristic exponents of linear systems with quasiperiodic coefficients”, Mat. Zametki, 44:2 (1988),  231–243  mathnet  mathscinet  zmath; Math. Notes, 44:2 (1988), 609–616  isi
1987
14. A. F. Philippov, “Structural instability of three-dimensional systems in an open domain of the parameter space”, Differ. Uravn., 23:3 (1987),  538–539  mathnet  zmath
1985
15. V. I. Blagodatskikh, A. F. Filippov, “Differential inclusions and optimal control”, Trudy Mat. Inst. Steklov., 169 (1985),  194–252  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 169 (1986), 199–259
1980
16. A. F. Filippov, “Stability conditions of homogeneous systems with arbitrary switches of the operating modes”, Avtomat. i Telemekh., 1980, 8,  48–55  mathnet  zmath; Autom. Remote Control, 41:8 (1981), 1078–1085
17. A. F. Filippov, “A system of differential equations with some discontinuous functions”, Mat. Zametki, 27:2 (1980),  255–266  mathnet  mathscinet  zmath; Math. Notes, 27:2 (1980), 125–131  isi
18. A. F. Filippov, “Singularities on wave fronts arising at diffraction on a polyhedron”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980),  471–481  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 202–212
1979
19. A. F. Filippov, “Differential equations whose right-hand side is discontinuous on intersecting surfaces”, Differ. Uravn., 15:10 (1979),  1814–1823  mathnet  mathscinet  zmath
20. A. F. Filippov, “Stability for differential equations with discontinuous and multivalued right-hand sides”, Differ. Uravn., 15:6 (1979),  1018–1027  mathnet  mathscinet  zmath
1977
21. A. F. Filippov, “A boundary value problem for the wave equation”, Differ. Uravn., 13:11 (1977),  2043–2050  mathnet  mathscinet  zmath
22. A. F. Filippov, “Conditions for the existence of solutions of multivalued differential equations”, Differ. Uravn., 13:6 (1977),  1070–1078  mathnet  mathscinet
23. A. F. Philippov, “Integral representations of the solutions of the two-dimensional wave equation, and diffraction problems”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977),  718–728  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 153–163
1974
24. A. F. Philippov, “Diffraction by a polyhedral angle of a spherical wave glancing along an edge”, Zh. Vychisl. Mat. Mat. Fiz., 14:1 (1974),  157–165  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:1 (1974), 156–164
1973
25. A. F. Filippov, “Smoothness of generalized solutions near the vertex of a polyhedral angle”, Differ. Uravn., 9:10 (1973),  1889–1903  mathnet  mathscinet  zmath
26. A. F. Filippov, “Analytic continuation of functions of several variables”, Mat. Zametki, 14:1 (1973),  49–54  mathnet  mathscinet  zmath; Math. Notes, 14:1 (1973), 582–585
1971
27. A. F. Filippov, “The existence of solutions of generalized differential equations”, Mat. Zametki, 10:3 (1971),  307–313  mathnet  mathscinet  zmath; Math. Notes, 10:3 (1971), 608–611
1970
28. V. A. Il'in, A. F. Filippov, “The character of the spectrum of a selfadjoint extension of the Laplace operator in a bounded region (fundamental systems of functions with an arbitrary preassigned subsequence of fundamental numbers)”, Dokl. Akad. Nauk SSSR, 191:2 (1970),  267–269  mathnet  mathscinet  zmath
1968
29. A. F. Filippov, “On the first boundary problem for a hyperbolic equation in an arbitrary cylinder”, Mat. Zametki, 4:2 (1968),  181–189  mathnet  mathscinet  zmath; Math. Notes, 4:2 (1968), 601–605
1967
30. A. F. Filippov, “Dissipativity and periodic solutions of second order nonsymmetric systems”, Differ. Uravn., 3:10 (1967),  1634–1642  mathnet  mathscinet  zmath
31. A. F. Philippov, “Study of the solution of the nonstationary problem of plane wave diffraction at an impedance wedge”, Zh. Vychisl. Mat. Mat. Fiz., 7:4 (1967),  825–835  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:4 (1967), 143–156
32. M. P. Sakharova, A. F. Philippov, “The solution of a non-stationary problem of diffraction at an impedance wedge using tabulated functions”, Zh. Vychisl. Mat. Mat. Fiz., 7:3 (1967),  568–579  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:3 (1967), 128–144
1966
33. A. F. Filippov, “Diffraction on dihedral and polyhedral angles”, Mat. Sb. (N.S.), 70(112):4 (1966),  562–590  mathnet  mathscinet  zmath
1963
34. A. F. Filippov, “Differential equations with multi-valued discontinuous right-hand side”, Dokl. Akad. Nauk SSSR, 151:1 (1963),  65–68  mathnet  mathscinet  zmath
1961
35. A. F. Filippov, “Conditions for the existence of a solution of a quasi-linear parabolic equation”, Dokl. Akad. Nauk SSSR, 141:3 (1961),  568–570  mathnet  mathscinet  zmath
36. A. F. Filippov, “Über das Verteilungsgesetz der Grössen der Teilchen bei Zerstückelung”, Teor. Veroyatnost. i Primenen., 6:3 (1961),  299–318  mathnet; Theory Probab. Appl., 6:3 (1961), 275–294
1960
37. A. F. Filippov, “Differential equations with discontinuous right-hand side”, Mat. Sb. (N.S.), 51(93):1 (1960),  99–128  mathnet  mathscinet  zmath
1959
38. A. F. Filippov, “On continuous dependence of a solution on the initial conditions”, Uspekhi Mat. Nauk, 14:6(90) (1959),  197–201  mathnet  mathscinet  zmath
1957
39. A. F. Filippov, “On the application of the method of finite differences to the solution of the problem of Tricomi”, Izv. Akad. Nauk SSSR Ser. Mat., 21:1 (1957),  73–88  mathnet  mathscinet  zmath
40. A. F. Filippov, “On the well-posedness and convergence of difference equations”, Uspekhi Mat. Nauk, 12:1(73) (1957),  245  mathnet
1952
41. A. F. Filippov, “A sufficient condition for the existence of a stable limit cycle for an equation of the second order”, Mat. Sb. (N.S.), 30(72):1 (1952),  171–180  mathnet  mathscinet  zmath
1950
42. A. F. Filippov, “An elementary proof of Jordan's theorem”, Uspekhi Mat. Nauk, 5:5(39) (1950),  173–176  mathnet  mathscinet  zmath

2007
43. I. V. Astashova, L. A. Bagirov, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, N. V. Denisova, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  5–28  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3183–3197
1999
44. D. V. Anosov, V. S. Vladimirov, I. V. Gaishun, N. A. Izobov, V. A. Il'in, I. T. Kiguradze, V. A. Kondratiev, L. D. Kudryavtsev, Yu. A. Mitropol'skii, E. F. Mishchenko, O. A. Oleinik, V. A. Pliss, M. I. Rakhimberdiev, N. Kh. Rozov, A. M. Samoilenko, A. F. Filippov, T. K. Shemjakina, “Vladimir Mikhaǐlovich Millionshchikov (on the occasion of his sixtieth birthday)”, Differ. Uravn., 35:10 (1999),  1299–1312  mathnet  mathscinet; Differ. Equ., 35:10 (1999), 1311–1327
1994
45. O. A. Oleinik, È. A. Tikhonova, I. V. Gaishun, D. M. Grobman, N. A. Izobov, E. M. Landis, V. M. Millionshchikov, A. F. Filippov, “Boris Fedorovich Bylov”, Differ. Uravn., 30:3 (1994),  542–546  mathnet  mathscinet; Differ. Equ., 30:3 (1994), 505–508
1984
46. V. Ya. Ivrii, A. B. Givental', V. I. Arnol'd, V. A. Kondrat'ev, O. A. Oleinik, V. M. Millionshchikov, N. Kh. Rozov, A. F. Filippov, A. A. Il'yushin, V. G. Vil'ke, A. M. Dykhne, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 39:5(239) (1984),  253–260  mathnet
1957
47. S. A. Gal'pern, R. S. Gusarova, A. F. Filippov, “N. M. Matveev, Methods of integration of ordinary differential equations (review)”, Uspekhi Mat. Nauk, 12:3(75) (1957),  279–283  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019